ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2018. Vol. 24

On Shunkov Groups Saturated with Finite Groups

A. A. Shlepkin

The structure of the group consisting of elements of finite order depends to a large extent on the structure of the finite subgroups of the group under consideration. One of the effective conditions for investigating an infinite group containing elements of finite order is the condition for the group to be saturated with a certain set of groups. The group G is saturated with groups from the set ? if any finite subgroup of G is contained in the subgroup of G, isomorphic to some group in ?. The group G is called the group Shunkov, if for any finite subgroup H of G in the factor group NG(H)/H any two conjugate elements of prime order generate a finite group. If all elements of finite orders in G are contained in a periodic subgroup of G, then it is called the periodic part of G and is denoted by T(G). It is proved that the Shunkov group of 2 -range 2 saturated with finite simple nonabelian groups has a periodic part T(G) isomorphic to one of the groups of the set {L2(Q), A7, L3(P), U3(R), M11, U3(4)}, where Q, P, R is a local finite fields. It is proved that if the Shunkov group G is saturated with finite simple non-Abelian groups, and in any of its finite 2 -subgroup K all involutions from K lie in the center of K, then G has a periodic part T(G) isomorphic to one of the groups of the set {J1, L2(Q),Re(P),U3(R),Sz(F)}, where Q, P, R, F are locally finite fields.

About the Authors

Alexey A. Shlepkin, Cand. Sci. (Phys.–Math.), Siberian Federal University, 79, Svobodny, Krasnoyarsk, 660041, Russian Federation, e-mail: shlyopkin@mail.ru

For citation:
Shlepkin A. A. On Shunkov Groups Saturated with Finite Groups. The Bulletin of Irkutsk State University. Series Mathematics, 2018, vol. 24, pp. 51-67. (in Russian) https://doi.org/10.26516/1997-7670.2018.24.51
the group saturated with the set of groups, Shunkov group

1. Dicman A.P. O centre p-grupp. [On the center of p-groups] Trudy seminara po teorii grupp [Proceedings of the Seminar on Group Theory], Moscow, 1938, pp. 30-34. (in Russian)

2. Kargapolov M.I., Merzljakov Ju.I. Osnovy teorii grupp [Foundations of group theory]. Moscow, Nauka Publ., 1982. (in Russian).

3. Kuznecov A.A., Lytkina D.V., Tuhvatulina L.R., Filippov K.A. Gruppy s usloviem nasyshhennosti [Groups with saturation conditions]. Krasnoyarsk, Krasnoyarsk State Agricultural Institute Publ., 2010.

4. Lytkina D.V., Shlepkin A.A. On periodic groups saturated by finite simple groups L3,U3. Algebra and Logic, 2016, vol. 55, no. 4, pp. 441-448. (in Russian). https://doi.org/10.17377/alglog.2016.55.404

5. Lytkina D.V., Tuhvatullina L.R., Filippov K.A. The periodic groups saturated by finitely many finite simple groups. Siberian mathematical journal, 2008, vol. 49, no. 2, pp. 317-321. https://doi.org/10.1007/s11202-008-0031-y

6. Sozutov A.I., Lytkina D.I., Shlepkin A.A. O periodicheskih gruppah 2-rangga 2, nasyshhennyh prostymi gruppami [On periodic groups of 2-rank 2 saturated with simple groups]. Mal’cevskie chtenija. Tezisy dokladov, [Collected Works ofInternational Conference Maltsev meeting], 2017, pp. 78. (in Russian)

7. Ostylovskij A.N. O lokal’noj konechnosti odnogo klassa grupp s usloviem minimal’nosti [On the local finiteness of a class of groups with the minimality condition]. Issledovanija po teorii grupp, [Studies on the theory of groups],Krasnoyarsk, 1975, pp. 32-48. (in Russian)

8. Senashov V.I., Shunkov V.P. Gruppy s uslovijami konechnosti [Groups with finiteness conditions]. Novosibirsk, SB RAS Publishing, 2001. (in Russian)

9. Filippov K.A. On periodic groups saturated by finite simple groups. Siberian mathematical journal, 2012, vol. 53, no. 2, pp. 345–351. https://doi.org/10.1134/S0037446612020164

10. Pronina E.A., Shlepkin A.A. Gruppy Shunkova, nasyshhennye L2(pn),U3(2n). [Shunkov groups, saturated with L2(pn),U3(2n).] Vestnik SibGAU, 2015, vol. 57, no. 3, pp. 111-107. (in Russian)

11. Shlepkin A.K. O soprjazhenno biprimitivno konechnyh gruppah s usloviem primarnoj minimal’nosti [On conjugate bi-finite finite groups with a primary minimum condition]. Algebra i logika, [Algebra and logic], 1983, vol. 22, no. 2.pp. 232-231. (in Russian)

12. Filippov K.A. O periodicheskoj chasti gruppy Shunkova, nasyshhennoj L2(pn) [On the periodic part of the Shunkov group saturated with L2(pn)] Vestnik SibGAU, [Bulletin of the Siberian State Aerospace University], 2012, pp. 611-617.(in Russian)

13. Shlepkin A.A. About Periodic Shunkov Group Saturated with Finite Simple Groups of Lie Type Rank 1. Izv. Irkutsk. gos. univer., ser. Matematika [The Bulletin of Irkutsk State University. Series Mathematics], 2016, vol. 16, pp. 102-116. (in Russian).

14. Shlepkin A.K. Soprjazhenno biprimitivno konechnye gruppy, soderzhashhie konechnye nerazreshimye podgruppy [Conjugately biprimitively finite groups containing finite nonabelian subgroups] Tret’ja mezhdunar. konf. po algebre [Third International Conference on Algebra. Book of abstracts], Krasnoyarsk, 1993, p. 369. (in Russian)

15. Shlepkin A.K. Gruppy Shunkova s dopolnitel’nymi ogranichenijami. Doktorskaja dissertacija [Shunkov groups with additional restrictions. Doctoral dissertation], Krasnoyarsk, 1999. (in Russian)

16. Alperin J.L., Brauer R., Gorenstein D. Finite groups wish quasi-dihedral and wreathed Sylow 2-subgroup. Trans. AMS, 1970, vol. 151, pp. 1-261.

17. Alperin J.L., Brauer R., Gorenstein D. Finite simple groups of 2-rang two. Collection of articles dedicated to the memori of Abraham Adrian Albert. Scripta Math., 1973, vol. 29, no. 3-4, pp. 191-214.

18. Brauer R. On structure of groups of finite order. Proceedings of the International Congress of Mathematicians, 1954, pp. 209-217.

19. John N. Bray, Derek F. Holt, Colva M. Ronty-Dougal. The Maximal Subgroups of the Low - Dimensional Finite Classical groups. Cambridge university press, 2013.

20. Conway J.H., Curtis R.T., Norton S.P., Parker R.A., Wilson R.A. Atlas of finite groups. Oxford, Clarendon Press, 1985.

Full text (russian)